# SDR AALA2002046

- Difficulty date: January 11, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORNER STIFFENER CORRODED ON AFT SIDE OF STATION 1155 FRAME AT FORWARD LOWER CORNER OF CARGO DOOR WAY.  REMOVED AND REPLACED CORNER STIFFENER ON AFT SIDE OF STATION 1155 FRAME AT FORWARD LOWER CORNER OF AFT CARGO DOOR WAY AS EPR SRM 53-01-00.  (M)
